Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 39, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 31, 2005, 9:25 PM CST for Jackson County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 9:25 PM CST (03:25 UTC)
- Expired
- Mar 31, 2005, 9:45 PM CST
- In force
- 20 min
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
County Jackson County, MS
The radar
The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:50 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLIX 010326 SVRLIX MSC059-010345- /O.NEW.KLIX.SV.W.0039.050401T0325Z-050401T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 925 PM CST THU MAR 31 2005 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JACKSON COUNTY IN SOUTHERN MISSISSIPPI * UNTIL 945 PM CST * AT 923 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER JACKSON COUNTY...OR ABOUT NEAR ESCATAWPA... AND IS MOVING NORTHEAST AT 25 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3055 8857 3042 8843 3047 8840 3066 8842 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:07 PM CST, 6 hours 18 minutes earlier.
Area forecast discussion, Mar 31, 3:07 PM CST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 307 PM CST THU MAR 31 2005 .DISCUSSION... EARLY THIS AFTERNOON THE SURFACE COLD FRONT STRETCHED ACROSS CENTRAL MISSISSIPPI AND LOUISIANA WITH AN OUTFLOW BOUNDARY NEAR THE MISSISSIPPI GULF COAST THROUGH NEW ORLEANS. ALOFT THERE WAS A SHORTWAVE OVER NORTHWEST TEXAS WITH THE SUB-TROPICAL JET OVER THE NORTHERN GULF AND THE OTHER JET ACROSS TEXAS INTO THE OHIO VALLEY. THE PRECIP WATER VALUE FROM THE 18Z KSIL SOUNDING WAS 1.50 INCHES WITH AN LI OF -4.3. THE OUTFLOW BOUNDARY THAT PUSHES SOUTHWARD ACROSS MOST OF OUR AREA...COUPLED WITH EXTENSIVE CLOUD COVER PREVENTING MORE SOLAR HEATING...HAS LIMITED AFTERNOON CONVECTION ACROSS OUR AREA. IF THE CLOUD COVER BREAKS OVER THE NEXT FEW HOURS IN SOME AREAS...THE EXTRA HEATING COULD LEAD TO SOME STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS THE PCWA. THE MAIN THREATS WOULD BE HAIL AND WINDS. LATER IN THE EVENING THE SURFACE LOW DEVELOPING ALONG THE COLD FRONT WILL PULL INTO MISSISSIPPI AND ALABAMA...BEGINNING TO DRAG THE COLD FRONT THROUGH SOUTHEASTERN LOUISIANA AND COASTAL MISSISSIPPI. THE ADDITION OF THE SHARP TROUGH DROPPING INTO THE LOWER MISSISSIPPI VALLEY WILL AID IN THUNDERSTORM DEVELOPMENT WITH THE POTENTIAL FOR STRONG WINDS AND FLOODING. THE FRONT WILL MOVE THROUGH MOST OF THE PCWA BY LATE FRIDAY MORNING...WITH HIGH PRESSURE BUILDING INTO THE AREA FOR THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... MCB 64 69 46 68 / 80 30 0 0 BTR 64 70 48 68 / 80 30 0 0 MSY 68 74 51 68 / 80 30 0 0 GPT 68 74 48 69 / 80 40 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. SE LA AND MS COASTAL WATERS...NONE. && 25
Hazardous weather outlook, Mar 31, 8:29 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 829 PM CST THU MAR 31 2005 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-011330- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST. BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST. CHARLES-ST. HELENA- ST. JAMES-ST. JOHN THE BAPTIST-ST. TAMMANY-TANGIPAHOA- UPPER JEFFERSON-UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA- WILKINSON- 829 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...TONIGHT ...A SLIGHTT TO MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... AN OUTFLOW BOUNDARY REMAINS OVER SOUTHEAST LOUISIANA AND SOUTH MISISSSPPI THIS EVENING. THIS BOUNDARY...COMBINED WITH AMPLE LOW LEVEL WARMTH AND HUMIDITY...AND AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM HAVE ALLOWED NUMEROUS STRONG TO SEVERE THUNDERSTORMS TO DEVELOP OVER THE REGION THIS EVENING. THIS TREND WILL CONTINUE INTO TONIGHT...AS A SURFACE LOW DEVELOPS OVER SOUTHWEST LOUISIANA AND TRACKS INTO CENTRAL MISSISSIPPI. STRONG LOW LEVEL WINDS WILL DEVELOP IN ADVANCE OF THE LOW...AND TRAILING COLD FRONT BY MIDNIGHT. THESE STRONGER WINDS...COMBINED WITH A CONTINUED HIGHLY UNSTABLE AIRMASS...WILL LEAD TO A MORE WIDESPREAD SEVERE THUNDERSTORM OUTBREAK TONIGHT. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE LARGE DAMAGING HAIL...DAMAGING WIND GUSTS TO 70 MPH...AND AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS WILL BE FOUND OVER THE REGION DURING THE MORNING HOURS OF FRIDAY...WITH THE HIGHEST THREAT BEING OVER FAR SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI. DAMAGING WINDS AND HAIL WILL BE PRIMARY THREAT FROM THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED TUESDAY AND WEDNESDAY OF NEXT WEEK. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS REQUESTED AT THIS TIME. 32
In the hours before
Special weather statement, Mar 31, 4:55 PM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 455 PM CST THU MAR 31 2005 LAZ040-312353- ST. TAMMANY LA- 455 PM CST THU MAR 31 2005 AT 450 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LACOMBE AND SLIDELL. THIS THUNDERSTORM IS MOVING TO THE NORTHEAST AT 25 MPH...AND WILL AFFECT AREAS IN AND NEAR LACOMBE...SLIDELL...AND PEARL RIVER THROUGH 550 PM CST. THIS THUNDERSTORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...FREQUENT LIGHTNING...AND WINDS GUSTING TO 40 MPH. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR FURTHER DETAILS OR UPDATES. 32
Local storm report, Mar 31, 5:08 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
&&
PGRIGSBYLocal storm report, Mar 31, 5:58 PM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
558 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.75 INCH ST. TAMMANY LA NWS EMPLOYEE
0515 PM HAIL 9 W KILN 30.42N 89.59W
03/31/2005 0.75 INCH HANCOCK MS EMERGENCY MNGR
0520 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 1.75 INCH ST. TAMMANY LA BROADCAST MEDIA
0530 PM HAIL BATON ROUGE 30.45N 91.13W
03/31/2005 0.88 INCH EAST BATON ROUGE LA NWS EMPLOYEE
&&
PGRIGSBYLocal storm report, Mar 31, 7:53 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
753 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SLIDELL 30.28N 89.78W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER
0504 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
0515 PM HAIL 9 W KILN 30.42N 89.59W
03/31/2005 0.75 INCH HANCOCK MS EMERGENCY MNGR
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.75 INCH ST. TAMMANY LA NWS EMPLOYEE
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 2.50 INCH ST. TAMMANY LA TRAINED SPOTTER
0520 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 1.75 INCH ST. TAMMANY LA BROADCAST MEDIA
0530 PM HAIL 1 W PICAYUNE 30.53N 89.70W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0530 PM HAIL BATON ROUGE 30.45N 91.13W
03/31/2005 0.88 INCH EAST BATON ROUGE LA NWS EMPLOYEE
0550 PM HAIL 10 NNE KILN 30.55N 89.37W
03/31/2005 1.00 INCH HANCOCK MS EMERGENCY MNGR
0557 PM HAIL WATSON 30.58N 90.95W
03/31/2005 1.75 INCH LIVINGSTON LA PUBLIC
0600 PM HAIL LIVINGSTON 30.50N 90.75W
03/31/2005 1.75 INCH LIVINGSTON LA EMERGENCY MNGR
GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.
0615 PM HAIL EASLEYVILLE 30.93N 90.69W
03/31/2005 0.25 INCH ST. HELENA LA EMERGENCY MNGR
0641 PM HAIL 4 S FRANKLINTON 30.79N 90.14W
03/31/2005 1.75 INCH WASHINGTON LA AMATEUR RADIO
0645 PM HAIL AMITE 30.73N 90.51W
03/31/2005 1.00 INCH TANGIPAHOA LA EMERGENCY MNGR
0705 PM FUNNEL CLOUD 4 ESE WILMER 30.79N 90.30W
03/31/2005 TANGIPAHOA LA EMERGENCY MNGR
SPOTTED BY THE STATE POLICE
0710 PM HAIL 10 NE POPLARVILLE 30.94N 89.41W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0745 PM HAIL ENON 30.73N 90.08W
03/31/2005 1.00 INCH WASHINGTON LA EMERGENCY MNGR
0745 PM FUNNEL CLOUD 5 E FRANKLINTON 30.85N 90.06W
03/31/2005 WASHINGTON LA EMERGENCY MNGR
SPOTTED ALONG HIGHWAY 10
0745 PM HAIL ANGIE 30.96N 89.82W
03/31/2005 0.25 INCH WASHINGTON LA EMERGENCY MNGR
&&
PGRIGSBYLocal storm report, Mar 31, 8:15 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
815 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SLIDELL 30.28N 89.78W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER
0504 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 2.50 INCH ST. TAMMANY LA TRAINED SPOTTER
0515 PM HAIL 9 W KILN 30.42N 89.59W
03/31/2005 0.75 INCH HANCOCK MS EMERGENCY MNGR
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.75 INCH ST. TAMMANY LA NWS EMPLOYEE
0520 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 1.75 INCH ST. TAMMANY LA BROADCAST MEDIA
0524 PM HAIL DENHAM SPRINGS 30.48N 90.96W
03/31/2005 1.00 INCH LIVINGSTON LA PUBLIC
0525 PM HAIL GREENWELL SPRING 30.58N 90.99W
03/31/2005 1.75 INCH EAST BATON ROUGE LA PUBLIC
0530 PM HAIL 5 NE WATSON 30.63N 90.89W
03/31/2005 0.50 INCH LIVINGSTON LA PUBLIC
REPORTED IN THE COMMUNUITY OF WEISS.
0530 PM HAIL BATON ROUGE 30.45N 91.13W
03/31/2005 0.88 INCH EAST BATON ROUGE LA NWS EMPLOYEE
0530 PM HAIL 1 W PICAYUNE 30.53N 89.70W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0550 PM HAIL 10 NNE KILN 30.55N 89.37W
03/31/2005 1.00 INCH HANCOCK MS EMERGENCY MNGR
0557 PM HAIL WATSON 30.58N 90.95W
03/31/2005 1.75 INCH LIVINGSTON LA PUBLIC
0600 PM HAIL LIVINGSTON 30.50N 90.75W
03/31/2005 1.75 INCH LIVINGSTON LA EMERGENCY MNGR
GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.
0615 PM HAIL EASLEYVILLE 30.93N 90.69W
03/31/2005 0.25 INCH ST. HELENA LA EMERGENCY MNGR
0641 PM HAIL 4 S FRANKLINTON 30.79N 90.14W
03/31/2005 1.75 INCH WASHINGTON LA AMATEUR RADIO
0645 PM HAIL AMITE 30.73N 90.51W
03/31/2005 1.00 INCH TANGIPAHOA LA EMERGENCY MNGR
0700 PM HAIL 3 NNW PEARL RIVER 30.41N 89.77W
03/31/2005 2.75 INCH ST. TAMMANY LA BROADCAST MEDIA
BASEBALL SIZE HAIL REPORTED IN THE COMMUNITY OF HICKORY
BY MEDIA SPOTTER.
0705 PM FUNNEL CLOUD 4 ESE WILMER 30.79N 90.30W
03/31/2005 TANGIPAHOA LA EMERGENCY MNGR
SPOTTED BY THE STATE POLICE
0710 PM HAIL 10 NE POPLARVILLE 30.94N 89.41W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0745 PM HAIL ENON 30.73N 90.08W
03/31/2005 1.00 INCH WASHINGTON LA EMERGENCY MNGR
0745 PM FUNNEL CLOUD 5 E FRANKLINTON 30.85N 90.06W
03/31/2005 WASHINGTON LA EMERGENCY MNGR
SPOTTED ALONG HIGHWAY 10
0745 PM HAIL ANGIE 30.96N 89.82W
03/31/2005 0.25 INCH WASHINGTON LA EMERGENCY MNGR
0758 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 0.50 INCH PIKE MS EMERGENCY MNGR
0758 PM HAIL GULFPORT 30.39N 89.07W
03/31/2005 0.25 INCH HARRISON MS AMATEUR RADIO
&&
PGRIGSBYThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:57 PM CST | Severe Thunderstorm Warning | LIX | Walthall | 48 min |
| Mar 31, 7:40 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 50 min |
| Mar 31, 8:28 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 47 min |
| Mar 31, 8:52 PM CST | Severe Thunderstorm Warning | LIX | Pike | 23 min |
| Mar 31, 9:00 PM CST | Severe Thunderstorm Warning | LIX | Amite | 45 min |
| Mar 31, 9:16 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 29 min |
| Mar 31, 9:38 PM CST | Severe Thunderstorm Warning | LIX | Amite | 52 min |
| Mar 31, 9:57 PM CST | Severe Thunderstorm Warning | LIX | Pike | 63 min |
| Mar 31, 10:27 PM CST | Severe Thunderstorm Warning | LIX | Amite | 18 min |
| Mar 31, 10:43 PM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 32 min |
| Mar 31, 10:50 PM CST | Severe Thunderstorm Warning | LIX | Walthall | 40 min |
| Mar 31, 11:16 PM CST | Severe Thunderstorm Warning | LIX | Jackson | 14 min |
| Mar 31, 11:54 PM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 51 min |
| Apr 1, 1:25 AM CST | Severe Thunderstorm Warning | LIX | Pearl River | 74 min |
| Apr 1, 2:06 AM CST | Severe Thunderstorm Warning | LIX | Pearl River | 39 min |
| Apr 1, 2:44 AM CST | Severe Thunderstorm Warning | LIX | Pearl River | 46 min |
| Apr 1, 9:08 AM CST | Flash Flood Warning | LIX | Jackson | 2 hr |
| Apr 1, 10:25 AM CST | Flash Flood Warning | LIX | Hancock | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.